Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 12 | Page No.: 2662-2665
DOI: 10.3923/jas.2006.2662.2665
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

A Positive Linear Operator Using Probabilistic Approach

Ashok Sahai , Shanaz Wahid and Arvind Sinha

Abstract:
A positive linear operator, modifying the well-known Bernstein Polynomial (Positive Linear Operator)`s weight function has been proposed. It uses a new weight functions derived using a probabilistic approach. The resultant polynomial approximation operator has been studied analytically for its convergence rate, as also empirically using a simulation study to compare it with the Bernstein`s polynomial approximation operator. The approximating polynomials have been computed for certain selected functions and with different number of node points in the interval of approximation C [0, 1], without any loss of generality. It has been observed that the proposed polynomial approximation formula produces significantly better approximating polynomials.
PDF References Citation Report Citation
How to cite this article:

Ashok Sahai , Shanaz Wahid and Arvind Sinha , 2006. A Positive Linear Operator Using Probabilistic Approach. Journal of Applied Sciences, 6: 2662-2665.

DOI: 10.3923/jas.2006.2662.2665

URL: https://scialert.net/abstract/?doi=jas.2006.2662.2665

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom